Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Reddish blotchy rash on the chest after drinking alcohol. Normal blood pressure. What could be the cause?

About a year ago i started getting a red blotchy rash on my chest everytime i get upset angry or nervous. It never use to happen so i dont know why it is now. It happens wen i drink too just 1 drink. But after an appointment today i noticed my face was like it too which again is new. My blood pressure is normal so what could it be?
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Concerned.,

Thanks for writing to us.

In your history you have not mentioned your treatment ?Have you been on some prescription antibiotics?

There are medicines of Imidazole group such as Metronidazole//anti diarhhoea drugs such as Furazolidone//antifungals such as Griseofulvins//Disulfiram-also called antabuse ,the residues of all these interact with alcohol to produce Cutaneous rashes as well as systemic reactions.

Have you ever undergone any detoxification therapy?

Pls drink lots of water and the immunocomplexes will get washed away.

Wishing you a speedy recovery.

Best regards.,

Dr Lt Cdr ASN Bhushan.
Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor